MathSciNet Relay Station
MathSciNet bibliographic data
MR1769243 (2001g:35134) 35K60 (35K20)
Levine, H. A.; Zhang, Q. S. The critical Fujita number for a semilinear heat equation in exterior domains with homogeneous Neumann boundary values. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 3, 591–602.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement